# SDR SIMA202003065002

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,736 hours, 34,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH OVER WING EMERGENCY LAMP IAW EMB140 AMM 33-50-10. OPS CHECK GOOD.
